# SDR WX0A2024020731955

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 30,210 hours, 17,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: A1254
- Condition: Expired
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE TIME EXPIRED. / REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51-920-001-A"
